Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from Jaundice

Hi, My age is 26, on last november I was detected for jaundice . Last 3 months blood tests suggests that Billurubin level has come down to normal and even urine tests suggests that everything has come down to normal. My weight has drastically reduced now. I have lost around 14 kgs in those 5 months. My questions are as follows : 1) Attimes, I am feeling digestion problem and my doctor has advised me to take Diapep tab (Moring and nigt) for 10 days. I am really fearing to have normal foods. Whether intaking of normal foods will recreate Jaundice again? 2) I am very weak now a days attimes I could not do physical activities for that long? What could be the reason for this ? How can I regain my weight back? Your advise will be highly appreciated. Thanks a ton!
Asked On : Fri, 13 May 2011
Answers:  2 Views:  853
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi,saranjit,thanks for query.Normally after jaundice weakness and digestive issues are common.Please continue medicines as suggested by your doctor.You can even should be taking vitamin b complex tablet or syrup,this will help in faster recovery as well as improve your appetite.Drink plenty of fluids,take fruits,light diet at frequent interval.You will become absolutely normal in few weeks.bye.
Answered: Fri, 13 May 2011
I find this answer helpful
  User's Response
Thank you Doctor for your advise.
Answered: Fri, 13 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor